MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/jcpt.12764

Медицинская библиотека · Journal of clinical pharmacy and therapeutics · 2018

Drug-drug interactions among drugs prescribed for nontuberculous mycobacterial infection and epilepsy: A case report.

Yoshikawa Naoki, Tazaki Tomoya, Hatanaka Mari, Oda Yasuharu, Matsumoto Nobuhiro, Sonoda Junichiro, Ikeda Ryuji

Клинический случайСтатьяПеревод в очереди

Аннотация

WHAT IS KNOWN AND

OBJECTIVE

Multi-drug combinations often make chemotherapy difficult owing to drug-drug interactions (DDIs). We report a rare and difficult-to-treat case due to DDIs between drugs for Mycobacterium avium complex (MAC) infection and antiepileptic drugs.

CASE DESCRIPTION: A 70-year-old Japanese woman was diagnosed as having pulmonary MAC disease. She had a history of symptomatic epilepsy, which was successfully treated with phenytoin and phenobarbital. Serum phenytoin concentrations increased upon the initiation of MAC infection treatment.

WHAT IS NEW AND

CONCLUSION

We evaluated DDIs and adjusted the dosage of drugs by monitoring the serum drug level.

Для цитирования: Yoshikawa Naoki, Tazaki Tomoya, Hatanaka Mari, Oda Yasuharu, Matsumoto Nobuhiro, Sonoda Junichiro, Ikeda Ryuji. Drug-drug interactions among drugs prescribed for nontuberculous mycobacterial infection and epilepsy: A case report.. Journal of clinical pharmacy and therapeutics. 2018. DOI: 10.1111/jcpt.12764.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.